Article citationsMore>>

M. El-Kady and E. M. E. Elbarbary, “A Chebyshev Expansion Method for Solving Nonlinear Optimal Control Problems,” Applied Mathematics and Computation, Vol. 129, No. 2-3, 2002, pp. 171-182. doi:10.1016/S0096-3003(01)00104-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.